Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Conservative subgroup separability for surfaces with boundary

Mark D Baker and Daryl Cooper

Algebraic & Geometric Topology 13 (2013) 115–125
Bibliography
1 M Hall Jr., Coset representations in free groups, Trans. Amer. Math. Soc. 67 (1949) 421 MR0032642
2 I Kapovich, A Myasnikov, Stallings foldings and subgroups of free groups, J. Algebra 248 (2002) 608 MR1882114
3 D Long, A W Reid, Surface subgroups and subgroup separability in 3–manifold topology, 11, IMPA (2005) 53 MR2164951
4 J D Masters, X Zhang, Quasi-Fuchsian surfaces in hyperbolic link complements arXiv:0909.4501
5 J D Masters, X Zhang, Closed quasi-Fuchsian surfaces in hyperbolic knot complements, Geom. Topol. 12 (2008) 2095 MR2431017
6 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. 17 (1978) 555 MR0494062
7 P Scott, Correction to : “Subgroups of surface groups are almost geometric” [J. London Math. Soc. (2) 17 (1978), no. 3, 555–565], J. London Math. Soc. 32 (1985) 217 MR811778